MathSciNet Relay Station
MathSciNet bibliographic data
MR2078980 (2005d:60079) 60G52 (35G15 35L82 60J45)
DeBlassie, R. Dante Higher order PDEs and symmetric stable processes. Probab. Theory Related Fields 129 (2004), no. 4, 495–536.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement